# SDR CVGA20230509001

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Beech 400A
- Aircraft serial: RK415
- Aircraft time: 8,759 hours, 7,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK FROM NOSE SECTION. NO BRAKES DURING TAXIING. EMERGENCY BRAKES WERE USED TO TO STOP AIRPLANE.
